# SDR ASOA201000761

- Difficulty date: May 17, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 18,627 hours, 12,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERIOR; FORWARD LT CLOSET, AFT FACE OF EMERGENCY EXIT SIGN HAS CRACKED LENS. INSTALLED A SERVICABLE LENS IAW AMM CHAP 33-27-01.
